# SDR CA111013004

- Difficulty date: October 13, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 18,323 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: C9065
- Condition: Stiff
- Location: Landing Light
- Part time: 501 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING LIGHT SWITCH, STIFF TO OPERATE.
